Theorems of factorizations for birational morphisms
Compositio Mathematica, Volume 70 (1989) no. 3, pp. 275-291.
@article{CM_1989__70_3_275_0,
     author = {Sancho de Salas, Teresa},
     title = {Theorems of factorizations for birational morphisms},
     journal = {Compositio Mathematica},
     pages = {275--291},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {3},
     year = {1989},
     zbl = {0687.14009},
     mrnumber = {1002046},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_3_275_0/}
}
TY  - JOUR
AU  - Sancho de Salas, Teresa
TI  - Theorems of factorizations for birational morphisms
JO  - Compositio Mathematica
PY  - 1989
DA  - 1989///
SP  - 275
EP  - 291
VL  - 70
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1989__70_3_275_0/
UR  - https://zbmath.org/?q=an%3A0687.14009
UR  - https://www.ams.org/mathscinet-getitem?mr=1002046
LA  - en
ID  - CM_1989__70_3_275_0
ER  - 
%0 Journal Article
%A Sancho de Salas, Teresa
%T Theorems of factorizations for birational morphisms
%J Compositio Mathematica
%D 1989
%P 275-291
%V 70
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1989__70_3_275_0
Sancho de Salas, Teresa. Theorems of factorizations for birational morphisms. Compositio Mathematica, Volume 70 (1989) no. 3, pp. 275-291. http://www.numdam.org/item/CM_1989__70_3_275_0/

1 Oscar Zariski: Reduction of the singularities of algebraic three dimensional varieties. Annals of Math. Vol. 45, No. 3, July (1944). | MR | Zbl

2 I.R. Shafarevich: Lectures on minimal models and birational transformations of two dimensional schemes. Tata Institute of Fundamental Research. Bombay (1966). | MR | Zbl

3 D.L. Shannon: Monoidal transforms of regular local rings. Amer. Jour. of Math. 95 (1973) 294-320. | MR | Zbl

4 V.I. Danilov: Decomposition of certain birational morphisms. Math. USSR. Izvestija. 16(2) (1981). | Zbl

5 B. Moishezon: Un n-dimensional compact complex varieties with its algebraically independent meromorphic functions. Amer. Math. Soc. Transl. Ser. 2, 63 (1967). | Zbl

6 R. Hartshorne: Residues and duality. Lecture Notes in Mathematics 20 (1966). | MR | Zbl

7 J.B. Sancho De Salas: Semicontinuity for the local Hilbert function. Mathematische Zeitschrift. 194 (1987) 217-225. | MR | Zbl

8 R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics 52 (1977). | MR | Zbl

9 T. Sancho De Salas: "Teoremas de factorización para morfismos birracionales". Tesis. Ediciones Vin. Salamanca (1985).